Volume 28,Issue 3,2008 Table of Contents

   
Other Issues:  
  

目录

On the Crossing Numbers of $K_5\times S_n$
  L\"{U} Sheng Xiang and HUANG Yuan Qiu
  2008,28(3):445-459 [Abstract(1804)]  [View PDF]
  
On the Set of Common Consequent Indices of a Class of Binary Relations
  MA Hong Ping and MIAO Zheng Ke
  2008,28(3):460-466 [Abstract(1818)]  [View PDF]
  
A Method of Construction for Abundant Semigroups with a $CO$-Adequate Transversal
  LI Yong Hua and HE Yong
  2008,28(3):467-478 [Abstract(2027)]  [View PDF]
  
Nonabsolute Fuzzy Integrals, Absolute Integrability and Its Absolute Value Inequality
  GONG Zeng Tai
  2008,28(3):479-488 [Abstract(1905)]  [View PDF]
  
The Factorization of Braided Hopf Algebras
  ZHANG Shou Chuan and XU Yan Ge
  2008,28(3):489-497 [Abstract(1547)]  [View PDF]
  
All Prime Cubes Are Anti-Sociable Numbers
  LI Wei Xun
  2008,28(3):498-500 [Abstract(1619)]  [View PDF]
  
The Existence of Solutions of Initial Value Problems for Nonlinear Second Order Impulsive Integro-Differential Equations of Mixed Type in Banach Spaces
  YU Wei Qin and CHEN Fang Qi
  2008,28(3):501-510 [Abstract(1743)]  [View PDF]
  
Stability of Stochastic Differential Delay Equations with Markovian Switching
  DAI Wei Xing and HU Shi Geng
  2008,28(3):511-520 [Abstract(1675)]  [View PDF]
  
The New Criteria Robust Stability of Uncertain Neutral Systems with Discrete and Distributed Delays
  XIONG Liang Lin,ZHONG Shou Ming and TIAN Jun Kang
  2008,28(3):521-528 [Abstract(2055)]  [View PDF]
  
Simultaneous Stabilization for a Family of Plants
  LU Yu Feng and XU Xiao Ping
  2008,28(3):529-534 [Abstract(1758)]  [View PDF]
  
Weighted Composition Operators from $A^{p}_{\alpha}$ to $A^{\infty}(\varphi)$
  LIU Yong Min and ZHANG Fang
  2008,28(3):535-540 [Abstract(1614)]  [View PDF]
  
Normality Family and Shared Functions by Meromorphic Functions and Its Differential Polynomials
  LU Qian and LI Jin Dong
  2008,28(3):541-548 [Abstract(1719)]  [View PDF]
  
Inverse Semigroups of Matrices
  ZHU Yong Wen
  2008,28(3):549-557 [Abstract(1704)]  [View PDF]
  
Singular Nonlinear Boundary Value Problems Arising in the Boundary Layer Behind Expansion Wave
  XU Yun Bin and ZHENG Lian Cun
  2008,28(3):558-566 [Abstract(1717)]  [View PDF]
  
Three Nonnegative Solutions of Three-Point Boundary Value Problem for Second-Order Impulsive Differential Equations
  JIA Mei and LIU Xi Ping
  2008,28(3):567-574 [Abstract(1603)]  [View PDF]
  
Asymptotically Isometric Copies of $l^\infty$ in Some Banach Lattices
  AN Gui Mei
  2008,28(3):575-578 [Abstract(1807)]  [View PDF]
  
Strong Convergence Theorems of Viscosity Approximation for Accretive Operators
  YAN Li Xia and ZHOU Hai Yun
  2008,28(3):579-588 [Abstract(1723)]  [View PDF]
  
A Note on Zeros of Characters of Finite Groups
  ZHANG Jin Shan and SHI Wu Jie
  2008,28(3):589-592 [Abstract(1301)]  [View PDF]
  
The Fixed Point Theorem and the Iterative Approximation of Modified Cauchy Integral Operator of Regular Functions
  WANG Li Ping,PENG Wei Ling and XIAO Zhuo Feng
  2008,28(3):589-604 [Abstract(1914)]  [View PDF]
  
A Remark on Wallman Compactification of Locales
  SUN Xiang Rong and HE Wei
  2008,28(3):605-608 [Abstract(1524)]  [View PDF]
  
Notes on ``Finite Groups with Nilpotent Local Subgroups''
  LI Yang Ming
  2008,28(3):609-612 [Abstract(1601)]  [View PDF]
  
A Note of Paper ``Banach Spaces Failing the Almost Isometric Universal Extension Property"
  ZHAN Hua Ying
  2008,28(3):613-616 [Abstract(1626)]  [View PDF]
  
The One-Dimensional Distribution and Construction of Semi-Markov Processes
  TANG Rong,GUO Xian Ping and LIU Zai Ming
  2008,28(3):617-627 [Abstract(1791)]  [View PDF]
  
Limiting Behavior of Delayed Sums of $\varphi$-Mixing under a Non-Identical Distribution Setup
  CHEN Ping Yan and LI Feng Ling
  2008,28(3):628-636 [Abstract(1919)]  [View PDF]
  
Strong Consistency and Convergence Rate of Modified Partitioning Estimate of Nonparametric Regression Function under $\alpha$-Mixing Sample
  YAO Mei and DU Xue Qiao
  2008,28(3):637-644 [Abstract(1071)]  [View PDF]
  
Empirical Likelihood of Density Function for Dependent Series
  JIN Shu Hua
  2008,28(3):645-650 [Abstract(1630)]  [View PDF]
  
The Hyperbolic Darboux Image and Rectifying Gaussian Surface of Nonlightlike Curve in Minkowski 3-Space
  CHE Ming Gang,JIANG Yang and PEI Dong He
  2008,28(3):651-658 [Abstract(1636)]  [View PDF]
  
Extensions of McCoy Rings Relative to a Monoid
  YANG Shi Zhou and SONG Xue Mei
  2008,28(3):659-665 [Abstract(1658)]  [View PDF]
  
The Necessary and Sufficient Condition for Strong Irreducibility of Cowen-Douglas Operators
  HE Hua and ZHU Guang Hui
  2008,28(3):666-670 [Abstract(1535)]  [View PDF]
  
Study of Modules over $3\times 3$ Formal Triangular Matrix Rings
  SHI Mei Hua
  2008,28(3):671-681 [Abstract(1494)]  [View PDF]
  
A Criterion for Existence of Bivariate Vector Valued Rational Interpolants
  TAO You Tian,ZHU Xiao Lin and ZHOU Jin Ming
  2008,28(3):682-690 [Abstract(1522)]  [View PDF]
  
Completeness of Complex Exponential System in $L^p_\alpha$ Space
  Yan Feng and DENG Guan Tie
  2008,28(3):691-694 [Abstract(1579)]  [View PDF]
  
On CWC-Mappings and Metrization Theorem
  LI Ke Dian
  2008,28(3):695-698 [Abstract(1198)]  [View PDF]
  
Axioms in the Variety of {\bf eO}-Algebras
  Fang Jie and SUN Zhong Ju
  2008,28(3):699-705 [Abstract(1586)]  [View PDF]
  
On Odd Arithmetic Graphs
  LIANG Zhi He
  2008,28(3):706-712 [Abstract(1550)]  [View PDF]
  
Delay-Dependent Robust Stability Criteria for Neutral Lurie Control Systems
  TIAN Jun Kang,ZHONG Shou Ming and XIONG Liang Lin
  2008,28(3):713-719 [Abstract(1543)]  [View PDF]
  
Positive Solutions for Nonlinear Second-Order Boundary Value Problem of Delay Differential Equation
  LI Zhi Long
  2008,28(3):720-726 [Abstract(1414)]  [View PDF]
  
2-Harmonic Submanifolds in a Complex Space Form
  ZHU Ye Cheng and SONG Wei Dong
  2008,28(3):727-732 [Abstract(1211)]  [View PDF]
  
Classification about Non-Solvable Groups with Exactly 40 Maximal Order Elements
  DU Xiang Lin,LIU Xue Fei and WANG Shao Heng
  2008,28(3):733-739 [Abstract(1647)]  [View PDF]
  
A Note on Approximating Fixed Points of Pseudocontractive Mappings
  YAO Yong Hong
  2008,28(3):740-744 [Abstract(1599)]  [View PDF]